Compact spaces and distributive lattices
Artikel i vetenskaplig tidskrift, 2003

This note presents a general construction connecting compact locales and distributive lattices, that allows us to reduce results about compactness of locales to theorems about distributive lattices. Two applications are given. One noteworthy feature of our arguments is that they can be formulated both in topos theory and in a predicative theory such as CZF.

Författare

Thierry Coquand

Göteborgs universitet

Journal of Pure and Applied Algebra

0022-4049 (ISSN)

Vol. 184 1 1-6

Ämneskategorier

Data- och informationsvetenskap

DOI

10.1016/S0022-4049(03)00088-4